# SDR AWXA200501562

- Difficulty date: December 1, 2005
- Submitted: December 19, 2005
- Operation: Air carrier
- Aircraft: N603AW
- Make and model: Airbus A320-232
- Aircraft serial: 661
- Aircraft time: 26,925 hours, 10,992 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311278220201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - DURING C6 CHECK DISCOVERED LEVEL 2 CORROSION ON SEAT TRACK LOCATED AT Y-1292 AND FROM FS 16 TO FS 20.  CORROSION WAS FOUND TO BE OUT OF LIMITS IAW AIRBUS 320 SRM 53-11-15 FIG 105.  MAINTENANCE REMOVED AND INSTALLED NEW SEAT TRACK AT Y-1292 AND FROM FS 12 TO FS 24 IAW AIRBUS 320 SRM 51-42-11.
